# SDR IPXA09855748

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 693323
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A REPORTED SEVERE AIRCRAFT VIBRATION AND NR 2 ENGINE LOSING POWER.  ENGINE SHUT DOWN AND CONTINUING ON TO ATL.  R&R NR 2 ENG IAW TC 9071-1, 9071-2, 9071-3.  OPS & LK CK.  OK FOR SERVICE
